# SDR CA041229003

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 44,021 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) F/CTL ELAC 1 PITCH FAULT,  F/CTL ELAC 2 PITCH FAULT,  F/CTL STAB.  JAM,  APPEARED ON ECAM.  ECAM PROCEDURE COMPLETED NORMALLY AND A/C REMAINED IN ALTN LAW.  RESET ELAC 1 & 2 VIA PUSH BUTTONS AND SYSTEM RESET ITSELF. ELAC NR 2 REPLACED AND TESTED PER AMM.
